Volume 18, Issue 3
On the Central Relaxing Schemes I: Single Conservation Laws

Hua Zhong Tang

DOI:

J. Comp. Math., 18 (2000), pp. 313-324

Published online: 2000-06

Preview Full PDF 92 1696
Export citation
  • Abstract

In this first paper we present a central relaxing scheme for scalar conservation laws, based on using the local relaxation approximation. Our scheme is obtained without using linear or nonlinear Riemann solvers. A cell entropy inequality is studied for the semidiscrete central relaxing scheme, and a second order MUSCL scheme is shown to be TVD in the zero relaxation limit.

  • Keywords

Hyperbolic conservation laws the relaxing scheme TVD cell entropy inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-313, author = {}, title = {On the Central Relaxing Schemes I: Single Conservation Laws}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {3}, pages = {313--324}, abstract = { In this first paper we present a central relaxing scheme for scalar conservation laws, based on using the local relaxation approximation. Our scheme is obtained without using linear or nonlinear Riemann solvers. A cell entropy inequality is studied for the semidiscrete central relaxing scheme, and a second order MUSCL scheme is shown to be TVD in the zero relaxation limit. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9045.html} }
TY - JOUR T1 - On the Central Relaxing Schemes I: Single Conservation Laws JO - Journal of Computational Mathematics VL - 3 SP - 313 EP - 324 PY - 2000 DA - 2000/06 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9045.html KW - Hyperbolic conservation laws KW - the relaxing scheme KW - TVD KW - cell entropy inequality AB - In this first paper we present a central relaxing scheme for scalar conservation laws, based on using the local relaxation approximation. Our scheme is obtained without using linear or nonlinear Riemann solvers. A cell entropy inequality is studied for the semidiscrete central relaxing scheme, and a second order MUSCL scheme is shown to be TVD in the zero relaxation limit.
Hua Zhong Tang. (1970). On the Central Relaxing Schemes I: Single Conservation Laws. Journal of Computational Mathematics. 18 (3). 313-324. doi:
Copy to clipboard
The citation has been copied to your clipboard